ladies only

United States
January 28, 2008 10:05pm CST
ladies i need some opinions.... i use mirena the iud are they 100% accurate? i been throwing things up tried alot and now am spotting what to do ?
8 responses
@crazylife (855)
• United States
29 Jan 08
Stop using it, see your doctor.
1 person likes this
@lilybug (21145)
• United States
29 Jan 08
An IUD is not something you can just stop using. A doctor has to remove it. I would call the doctor first thing tomorrow.
1 person likes this
• United States
29 Jan 08
Yes, call your doctor and let the doctor know how you been feeling and your doctor will ask you a couple of questions and ask you to come in and then the doctor may remove it, so did the doctor tell you that you may have side affects or anything like that?
1 person likes this
• United States
29 Jan 08
You will be okay, and hopefully you will feel better soon, just go to your doctor tomorrow and everything will be back to normal, hopefully you won't be throwing up any more, hope you feel better
1 person likes this
@tiffiny (872)
• United States
29 Jan 08
I had an IUD in and I loved every minute of it. Your body is just getting used to the new hormones that have been introduced. So if you want you can cunsult with your doctor but they are just going to say that this some times happens. It usually will stop with in the first week. Some people can experince symptoms for the first month. Just normal changes and getting used to everything. They are pretty safe to have. My doctor only had one person getting pregnant on it in her 20 plus years of putting them in. But I wouldn't think anything about it. Other than your body getting used to the new hormones.
1 person likes this
• United States
29 Jan 08
I have been on this since august of 2007 so my body should be used to it by now.
@crazylady (470)
• United States
29 Jan 08
I would schedule an appt with your doc ASAP. You can still have a tubal pregnancy I believe. I was going to go with the Mirena myself, but since I had baby #6 and it was a csection, I had my tubes tied instead! Call the hospital nurse. They should have on call nurses.
1 person likes this
@ravinskye (8242)
• United States
31 Jan 08
crazylady, if you see this, can you add me to your friends list? I would like to talk to you for some advice. i have 3 kids, but i kind of am thinking of having a 4th...could use some insight from you since you have 6 :)
1 person likes this
@kitmis (9)
• Australia
13 Aug 08
Please have a look at this site it will answer all your questions,I had mirena but got it out 2 mths ago its BAD news. www.Mirena-Side-Effects.sampasite.com
1 person likes this
@kitmis (9)
• Australia
17 Jul 08
If you want some good information about MIRENA and its side effects have a look at the site below. www.Mirena-Side-Effects.sampasite.com A lot of women have told their stories about Mirena there ,its a help site,Goodluck
@okwusman1 (2249)
• Abuja, Nigeria
29 Jan 08
my advice is that you go and see your doctor, i believe he is in the best place to tell you what to do. please, avoid self medication, don't do it yourself, seek their advice and follow suit.
@mtdewgurl74 (18118)
• United States
29 Jan 08
I think you should check with your doctor to see if the symptoms you are having are some side effects of having the mirena. Like all birth control nothing is 100% except for not having it..lol. Because things go wrong or it could slip out you should check it out to see if it is still there. Well there is a web site called webmd it might be of help better then me anyhow. But you still need to contact your doctor about these problems incase something more serious is wrong.
@lilybug (21145)
• United States
29 Jan 08
I have never had an IUD, so I am not sure about how accurate they are. I think it is around 99% though. I would call your doctors office in the morning and see what they say. You don't want to risk something being wrong with the IUD or being pregnant and spotting.
1 person likes this